On prime fano threefolds of genus 9

Gruson, L. ; Laytimi, F. ; Nagraj, D. S. (2006) On prime fano threefolds of genus 9 International Journal of Mathematics, 17 (3). pp. 253-261. ISSN 0129-167X

Full text not available from this repository.

Official URL: http://www.worldscinet.com/ijm/17/1703/S0129167X06...

Related URL: http://dx.doi.org/10.1142/S0129167X06003461


It is shown here that any prime Fano threefold of genus 9 is not exotic, that is, its scheme of lines is reduced at the generic point of every component. This extends a result of Prokhorov who showed that the only exotic Fano 3-fold of genus > 9 is the example of Mukai-Umemura. The problem is reduced to a result, obtained here, about the trisecants of a smooth space curve of genus 3 and degree 7.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
ID Code:70220
Deposited On:21 Nov 2011 10:56
Last Modified:21 Nov 2011 10:56

Repository Staff Only: item control page